October 15, 2018 at 2:34 pm #166000bnookerParticipant
About a month ago I was finally able to free myself of the zyprexa I had been taking for many years after steadily tapering off for the past many months. Since beginning the process of getting off of this evil medication every day has been a living hellish nightmare. Breakdowns and panic attacks daily (typically 2-5 times a day) that last for 3+ hrs, crippling anxiety at a level like I’ve never experienced before, nightmares every night, endless depression, irritability and uncontrollable rage, insomnia, the list goes on. Every doctor or mental health professional I have described this to looks at me like I have 5 heads and am making all this up. I feel like I have tried so many coping mechanisms to help myself recover from the damage that these psych meds have done to my brain and am running out of ideas of how to cope with this hell. Has anyone found ANYTHING that helps them to feel even a little better throughout this process of zyprexa withdrawal hell, particularly with the insomnia? I am desperate for help.October 18, 2018 at 6:11 am #166275Panda RouxParticipant
First of all let me tell you how much I admire you and all the other medicated patients that fight against drugs that are making them more ill than the illness iftself. You’re an exemple of will and I hope you make it, from my heart.
I was never in your position so my advice won’t be excellent, but I hope it’s still a little bit helpful. First of all, did you seek for support groups in your town? Talking to people that have been through what you’re going through can be helpful and maybe they know an understanding physician that can help you with your withdrawal. I suffer from mild insomnia and sometimes take antihistamines to be able to sleep. I know that since you’ve been exposed to heavier products, antihistamines maybe are useless but it’s just an idea… A good and understanding doctor should give you good adivice… Did you try physical exercise? Or talk therapy?
I’ll be cheering for you and sending you positive thoughts across the ocean. I know that’s not worth much but I really hope your pain goes away.
All the best,
PaulaOctober 18, 2018 at 9:24 am #166282Panda RouxParticipant
P.S.: have you read this? https://www.madinamerica.com/forums/topic/zyprexa-withdrawalinsomniastuck-on-olanzapine/November 5, 2018 at 11:27 pm #167342Douter100Participant
My brother started 10mg 2months a go now he is taking 7.5mg.. hopefully he can slowly stop this medicationNovember 7, 2018 at 2:52 pm #167457panel123Participant
So long as you are well resisted, from now on, strengthen your struggle and overcome disease, you can win only with strong will and strong spirit.November 8, 2018 at 8:25 am #167494The_catParticipant
Every doctor or mental health professional I have described this to looks at me like I have 5 heads and am making all this up.
When this happens I always suggest people print out the 1000s of stories online from other people who have gotten incredibly sick from that diabolical poison Zyprexa “olanzapine” and stick it in there face and make them read it.
- The forum ‘Psychiatric Drug Withdrawal’ is closed to new topics and replies.